# SDR HNAA2021081000357

- Difficulty date: August 6, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 45,619 hours, 42,006 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E870635 - LH WING, THE LOWER SHEAR CLIP AT RIB 18 HAS A CRACK .... REMOVED AND INSTALLED LH WING RIB 18 LOWER SHEAR CLIP IAW EMB-145 SRM 51-40-02. LEAK CHECKED GOOD SEE TURNOVER FOR DETAILS
